# SDR F3LA2023090500154

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N301FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07141
- Aircraft time: 21,863 hours, 9,308 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCRENANCY: PRIOR TO TURNING ON AC AIRCRAFTHAS NOTICABLE ODOR. AFTER APU START AC SMELL GOT WORSE SMELL IS NOT BELIEVED TO BE ASSOCIATED WITH APU OR BLEED.  CORRECTIVE ACTION:  T/S ODOR IN CP AND CABIN APU OIL SERVICE WAS WITHIN LIMITS AND RAN APU AND PACK 1&2 FOR 2 HOURS NO SMELL OR ODOR NOTICED IAW A320 TSM 05-50-00-810-931-A/END/
